# SDR SWIA202163956

- Difficulty date: November 12, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N768SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10234
- Aircraft time: 42,246 hours, 27,380 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B FLAP O/B HINGE BOX SUPPORT FITTINGS HAS CORRODED HARDWARE MARKED    (C CHECK RO 1/18/2022)   CLEANED LEFT WING O/B FLAP O/B HINGE BOX SUPPORT FITTING HARDWARE AND UPON FURTHER INSPECTION FOUND NO CORROSION.
